Publications > Artigos em Revistas Internacionais

Coiflet-Galerkin method for linear Volterra integral equations

Saberi-Nadjafi, J.; Mehrabinezhad, M.; Diogo, Teresa

Applied Mathematics and Computation, 221 (2013), 469-483

This paper deals with the application of the Wavelet–Galerkin method based on Coiflets as a basis for solving linear Volterra integral equations (VIEs). The main contribution of this work is that some new connection coefficients are introduced and a suitable algorithm is developed for their solution; once they have been computed they can be stored and applied to any linear VIE. The convergence properties of the Coiflet–Galerkin method are analyzed. Some test examples are presented to illustrate the performance of the method with respect to the error norms and CPU time.